# SDR DALA14001410948

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 63,326 hours, 47,717 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW NOTED STRONG ELECTRICAL FUMES THROUGHOUT CABIN DURING CRUISE FLIGHT.  GALLEY POWER, CABIN LIGHTING, AND CIRCUIT BREAKERS FOR AIR RECIRCULATION FAN WERE ALL SECURED.  FUMES THEN DIMINISHED AND THE FLIGHT CONTINUED TO SCHEDULED DESTINATION WITHOUT FURTHER PROBLEMS. MAINTENANCE REPLACED THE CABIN RECIRCULATION FAN AND CABIN AIR FILTER. OPS CHECKED GOOD AND NO OTHER ODORS NOTICED.
